# SDR FDKA200709500

- Difficulty date: September 18, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 8,599 hours, 8,603 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Part number: 14531653002
- Condition: Cracked
- Location: Precooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRECOOLER MOUNT BRACKET CRACKED ON THE NR 2 ENGINE.  REMOVED AND REPLACED MOUNT BRACKET.
